Einige Bemerkungen über Nullpunkte im bestimmten dreidimensionalen Raume stetiger Funktionen
[A remark on zeros in a certain three dimensional space of continuous functions]
Kojecká, Jitka ; Netuka, Horymír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 15 (1976), p. 51-55 / Harvested from Czech Digital Mathematics Library
Published online : 1976-01-01
Classification:  34C05,  34C10
@article{120040,
     author = {Jitka Kojeck\'a and Horym\'\i r Netuka},
     title = {Einige Bemerkungen \"uber Nullpunkte im bestimmten dreidimensionalen Raume stetiger Funktionen},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {15},
     year = {1976},
     pages = {51-55},
     zbl = {0374.34027},
     mrnumber = {0486799},
     language = {de},
     url = {http://dml.mathdoc.fr/item/120040}
}
Kojecká, Jitka; Netuka, Horymír. Einige Bemerkungen über Nullpunkte im bestimmten dreidimensionalen Raume stetiger Funktionen. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 15 (1976) pp. 51-55. http://gdmltest.u-ga.fr/item/120040/